Chemists' Own Paracetamol Tab X 24

SKU:
683334
Our Price $2.50
Discount 24 %
Retail Price: $3.25 You Save: $0.75
Availability: In stock

Chemists' Own Paracetamol Tab X 24 provide effective temporary relief of pain & discomfort associated with Arthritic Pain, Headache, Migraine Headache, Muscular Aches, Neuralgic Conditions, Osteoarthritis, Period Pain, Rheumatics, Sore Throat, Sinus Headache, Toothache and symptoms of Cold & Flu. Helps reduce Fever.

Product Features:

  1. Gentle on the stomach
  2. Does not contain: Preservatives, artificial flavours, artificial colours, glucose, yeast, dairy products, lactose, gluten, wheat, sugar or soy.
  3. Made in Australia

Active Ingredients:

Paracetamol 500mg

Directions:

1-2 tablets every 4-6 hours.
Do not exceed 4g of paracetamol per 24 hours.

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

 

 

Coming Soon